# SDR UIEA200700126

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOOR SUPPORT INTERCOSTAL CRACKED AT BS 420, LBL 50.  U/DECK FLOOR SUPPORT INTERCOSTAL AT BS420, LBL 50 REPLACED AS PER SRM 51-30-02.
